# SDR SPAA2015021600002

- Difficulty date: January 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,674 hours, 36,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 360, STRINGER 16 LT INTERCOSTAL.  REPLACED, REPAIRED IAW SB 737-53A1204, REV 2.
